Diffuse reflection of light by the inhomogeneous atmosphere
Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1293-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_6_a14,
author = {V. V. Sobolev and V. M. Loskutov},
title = {Diffuse reflection of light by the inhomogeneous atmosphere},
journal = {Doklady Akademii Nauk},
pages = {1293--1296},
year = {1975},
volume = {224},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a14/}
}
V. V. Sobolev; V. M. Loskutov. Diffuse reflection of light by the inhomogeneous atmosphere. Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1293-1296. http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a14/